MathSciNet Relay Station
MathSciNet bibliographic data
MR2869187 28A80
Rogers, Luke G. Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1633–1685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement